MathSciNet Relay Station
MathSciNet bibliographic data
MR2289831 (2008e:45008) 45E10 (35J60)
Li, Congming; Lim, Jisun The singularity analysis of solutions to some integral equations. Commun. Pure Appl. Anal. 6 (2007), no. 2, 453–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement